EconPapers    
Economics at your fingertips  
 

REGULARITIES IN TOKYO STOCK EXCHANGE SECURITY RETURNS: P/E, SIZE, AND SEASONAL INFLUENCES

Raj Aggarwal (), Ramesh Rao () and Takato Hiraki

Journal of Financial Research, 1990, vol. 13, issue 3, 249-263

Date: 1990
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (4) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1111/j.1475-6803.1990.tb00555.x (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jfnres:v:13:y:1990:i:3:p:249-263

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0270-2592

Access Statistics for this article

Journal of Financial Research is currently edited by Jayant Kale and Gerald Gay

More articles in Journal of Financial Research from Southern Finance Association Contact information at EDIRC., Southwestern Finance Association Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2018-12-10
Handle: RePEc:bla:jfnres:v:13:y:1990:i:3:p:249-263